MAUDE Adverse Event Report: LUMENIS LTD FIBERLASE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD FIBERLASE; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-1059590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to procedure there was a laser fiber that broke at the glass tip prior to use.Another of the same fiber was used to complete the procedure.There was no patient complication.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.A device history record (dhr) review indicates the device met all manufacturing specifications, and therefore the failure was unlikely related to manufacturing.The labeling review found that the product ifu states: the fiberlase co2 fiber is intended for use in non-contact mode.If the tip is damaged during surgery, it can be quickly repaired using the fiberlase fiber renewal kit (see instructions on procedure for renewal of the fiberlase fiber tip section).Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
FIBERLASE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22919610
Report Number2124215-2025-60532
Device Sequence Number10353554
Product Code GEX
UDI-Device Identifier07290109142012
UDI-Public(01)07290109142012(17)280911(10)14031023
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-1059590
Device Catalogue NumberAC-1059590
Device Lot Number0014031023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/29/2025
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown